| Model Number |
9004 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Reocclusion (1985)
| Date of Event |
09/03/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Analysis: the samples were not returned from the user facility; therefore, device evaluations are unable to be performed.A lot history review revealed this is the only reocclusion complaint associated with this lot.A review of the device history record (dhr) indicates the lot was manufactured to specification.Conclusion: the actual samples were not received for evaluation.The dhr found nothing to indicate a manufacturing related cause for this event.The investigator assessed that the event was possibly related to the study devices, but not related to the procedure.Based on the instructions for use (ifu), the occurrence of reocclusion is an inherent risk of any pta procedure, and has been reported in clinical trials of drug coated balloons.If additional information becomes known to the manufacturer, a supplemental report will be provided with all relevant information.The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.
Event or Problem Description
It was reported through a post market clinical study that during the index procedure, two lutonix percutaneous transluminal drug coated balloon (dcb) dilatation catheters were used to treat the target lesion located in the left superficial femoral artery (sfa).Approximately 5 months after the index procedure, the patient¿s left sfa was reportedly reoccluded.A revascularization was performed and it was deemed successful.The investigator assessed that the event was possibly related to the study devices, but not related to the procedure.The samples were discarded by the user facility and are not available for evaluation.No adverse patient effects were reported.This is one of two products involved with the reported event and the associated manufacturer¿s report number is 3006513822-2018-00225.
Event or Problem Description
It was reported through a post market clinical study that during the index procedure, two lutonix percutaneous transluminal drug coated balloon (dcb) dilatation catheters were used to treat the target lesion located in the left superficial femoral artery (sfa).Approximately 5 months after the index procedure, the patient¿s left sfa was reportedly 90% reoccluded via duplex ultrasound (dus) imaging.A revascularization involving a dcb was performed and it was deemed successful.The investigator assessed that the event was possibly related to the study devices, but not related to the procedure.The samples were discarded by the user facility and are not available for evaluation.No adverse patient effects were reported.This is one of two products involved with the reported event and the associated manufacturer¿s report number is 3006513822-2018-00225.
Additional Manufacturer Narrative
Corrected data: a.1 the patient id was changed from (b)(6) to (b)(6).H3 analysis: the samples were not returned from the user facility; therefore, device evaluations are unable to be performed.A lot history review revealed this is the only reocclusion complaint associated with this lot.A review of the device history record (dhr) indicates the lot was manufactured to specification.Conclusion: the actual samples were not returned for evaluation.The dhr found nothing to indicate a manufacturing related cause for this event.The investigator assessed that the event was possibly related to the study devices, but not related to the procedure.Based on the instructions for use (ifu), the occurrence of reocclusion is an inherent risk of any pta procedure, and has been reported in clinical trials of drug coated balloons.If additional information becomes known to the manufacturer, a supplemental report will be provided with all relevant information.H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Additional Manufacturer Narrative
The event description had the following information changed from "approximately 5 months after the index procedure, the patient¿s left sfa was reportedly reoccluded.A revascularization was performed and it was deemed successful." to "approximately 5 months after the index procedure, the patient¿s left sfa was reportedly 90% reoccluded via duplex ultrasound (dus) imaging.A revascularization involving a dcb was performed and it was deemed successful." the relevant tests and lab data had the following information changed from "unknown" to "on (b)(6) 2018, dus imaging indicated target lesion was 90% reoccluded.On (b)(6) 2018, revascularization involving a dcb was performed on target lesion." the operator of device - other had the following information added "cardiovascular internal medicine." the complainant occupation - other had the following information added "cardiovascular internal medicine." the patient id was changed from "(b)(6)" to "(b)(6)".The mdr contact person and email address were updated to (b)(6).The phone number was updated to (b)(6).Analysis: the samples were not returned from the user facility; therefore, device evaluations are unable to be performed.A lot history review revealed this is the only reocclusion complaint associated with this lot.A review of the device history record (dhr) indicates the lot was manufactured to specification.Conclusion: the actual samples were not returned for evaluation.The dhr found nothing to indicate a manufacturing related cause for this event.The investigator assessed that the event was possibly related to the study devices, but not related to the procedure.Based on the instructions for use (ifu), the occurrence of reocclusion is an inherent risk of any pta procedure, and has been reported in clinical trials of drug coated balloons.If additional information becomes known to the manufacturer, a supplemental report will be provided with all relevant information.The information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description